An Ecological Model for Sustainable Forest Management of Eco-system Based on Optimal Control Theory

Authors

  • Md. Nazmul Hasan Jahangirnagar University, Dhaka, Bangladesh
  • Md. Haider Ali Biswas Khulna University, Bangladesh
  • Md. Sharif Uddin Jahangirnagar University, Dhaka, Bangladesh

DOI:

https://doi.org/10.3126/jnms.v2i1.33014

Keywords:

Toxicity, Persistence, Lyapunov function, Optimal harvesting

Abstract

Sustainable forest management is one of the challenging issues in the present century. In this manuscript, we have employed the model of control theory to control the consequence of toxicity and illegal logging of mature trees in the ecosystem of Sundarban, the largest mangrove forest in the world. In this investigation, we have momentarily mentioned some of the fields in which these challenges are present. These fields especially consist of sustainable forest management of ecosystem. We have reflected on the modified Leslie-Gower response function to set up as the alternative resource for industries when forestry resources are devastated. The boundedness, persistence, equilibria and stability are examined along with bionomic equilibria and optimal harvesting strategy. Our main aim is to investigate the spans and applications of control theory in real life situation, especially in efficient and sustainable forest growth.

Downloads

Download data is not yet available.
Abstract
18
PDF
47

Author Biographies

Md. Nazmul Hasan, Jahangirnagar University, Dhaka, Bangladesh

Department of Mathematics

Md. Haider Ali Biswas, Khulna University, Bangladesh

Mathematics Discipline

Md. Sharif Uddin, Jahangirnagar University, Dhaka, Bangladesh

Department of Mathematics

Downloads

Published

2019-03-31

How to Cite

Hasan, M. N., Biswas, M. H. A., & Uddin, M. S. (2019). An Ecological Model for Sustainable Forest Management of Eco-system Based on Optimal Control Theory. Journal of Nepal Mathematical Society, 2(1), 19–44. https://doi.org/10.3126/jnms.v2i1.33014

Issue

Section

Articles